# SDR CA000511013

- Difficulty date: March 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft serial: 208B0765
- Aircraft time: 164 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Part number: MS24694
- Condition: Misinstalled
- Location: Wing Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE 1 INSPECTION, INCORRECT LENGTH SCREWS WERE FOUND INSTALLED AT WING ACCESS PANELS FOR THE AILERON BELLCRANK. THE SCREWS WERE RUBBING ON THE BELLCRANK AND THE SUBMITTER STATED THAT THE ENDS OF THE SCREWS WERE FOUND WORN OFF.
